# SDR DALA2021090805300

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 19,122 hours, 2,380 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Lt Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3328 ON STS PAGE UNDER INOP SYS "FUEL AFT XFR". NO ECAM WARNING. NO FUEL WAS XFRD AFTER DEPARTURE. THE AFT XFR VALVE REMAINED OPEN. CORRECTIVE ACTION: FCMC 1 FAULTING AFT XFR VLV 1 700QN1. R/R LT AFT FUEL XFR VLV ACTUATOR 700QN1 PER A330 AMM 28-27.
